American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Robert Gray and Mark Kambites. Groups acting on semimetric spaces and quasi-isometries of monoids. Trans. Amer. Math. Soc. 365 (2013) 555-578.
Abstract, references, and article information   
View Article: PDF

[2] R. Exel. Reconstructing a totally disconnected groupoid from its ample semigroup. Proc. Amer. Math. Soc. 138 (2010) 2991-3001. MR 2644910.
Abstract, references, and article information
View Article: PDF

[3] Martin Malandro and Dan Rockmore. Fast Fourier transforms for the rook monoid. Trans. Amer. Math. Soc. 362 (2010) 1009-1045. MR 2551514.
Abstract, references, and article information   
View Article: PDF

[4] Olexandr Ganyushkin, Volodymyr Mazorchuk and Benjamin Steinberg. On the irreducible representations of a finite semigroup. Proc. Amer. Math. Soc. 137 (2009) 3585-3592. MR 2529864.
Abstract, references, and article information   
View Article: PDF

[5] Jorge Almeida, Stuart Margolis, Benjamin Steinberg and Mikhail Volkov. Representation theory of finite semigroups, semigroup radicals and formal language theory. Trans. Amer. Math. Soc. 361 (2009) 1429-1461. MR 2457405.
Abstract, references, and article information   
View Article: PDF

[6] Valerii A. Faiziev, Themistocles M. Rassias and Prasanna K. Sahoo. The space of $(\psi,\gamma)$--additive mappings on semigroups. Trans. Amer. Math. Soc. 354 (2002) 4455-4472. MR 1926883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christer O. Kiselman. A semigroup of operators in convexity theory. Trans. Amer. Math. Soc. 354 (2002) 2035-2053. MR 1881029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. C. Rosales. Symmetric numerical semigroups with arbitrary multiplicity and embedding dimension. Proc. Amer. Math. Soc. 129 (2001) 2197-2203. MR 1823900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mohan S. Putcha. Semigroups and weights for group representations. Proc. Amer. Math. Soc. 128 (2000) 2835-2842. MR 1691001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stephen Doty. Representation Theory of Reductive Normal Algebraic Monoids. Trans. Amer. Math. Soc. 351 (1999) 2539-2551. MR 1653351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ruy Exel. Partial actions of groups and actions of inverse semigroups. Proc. Amer. Math. Soc. 126 (1998) 3481-3494. MR 1469405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. A. Faiziev. Pseudocharacters on free semigroups invariant with respect to their automorphism groups. Proc. Amer. Math. Soc. 126 (1998) 333-342. MR 1422867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mohan S. Putcha. Monoid Hecke algebras. Trans. Amer. Math. Soc. 349 (1997) 3517-3534. MR 1401527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ralph McKenzie and Boris M. Schein. Every semigroup is isomorphic to a transitive semigroup of binary relations. Trans. Amer. Math. Soc. 349 (1997) 271-285. MR 1370647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Salwa. Representations of monoids arising from finite groups of Lie type. Trans. Amer. Math. Soc. 348 (1996) 2931-2945. MR 1351495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marcelo Laca and Iain Raeburn. Extending multipliers from semigroups . Proc. Amer. Math. Soc. 123 (1995) 355-362. MR 1227519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hassan Sedaghat. On the relational basis of Cayley's theorem and of similar representations for algebras . Trans. Amer. Math. Soc. 347 (1995) 3053-3060. MR 1286006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mohan S. Putcha. Sandwich matrices, Solomon algebras, and Kazhdan-Lusztig polynomials . Trans. Amer. Math. Soc. 340 (1993) 415-428. MR 1127157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mohan S. Putcha and Lex E. Renner. The canonical compactification of a finite group of Lie type . Trans. Amer. Math. Soc. 337 (1993) 305-319. MR 1091231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Boris M. Schein. The minimal degree of a finite inverse semigroup . Trans. Amer. Math. Soc. 333 (1992) 877-888. MR 1072101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jan Okniński and Mohan S. Putcha. Complex representations of matrix semigroups . Trans. Amer. Math. Soc. 323 (1991) 563-581. MR 1020044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yechezkel Zalcstein. A finiteness theorem for linear semigroups . Proc. Amer. Math. Soc. 103 (1988) 399-400. MR 943054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stanley P. Gudder and John R. Michel. Representations of Baer $\ast $-semigroups . Proc. Amer. Math. Soc. 81 (1981) 157-163. MR 593446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Earl J. Taft. Representable monoids . Proc. Amer. Math. Soc. 70 (1978) 1-4. MR 0486253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H. Ratschek and G. Schröder. Representation of semigroups as systems of compact convex sets . Proc. Amer. Math. Soc. 65 (1977) 24-28. MR 0486260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ki Hang Kim and Fred W. Roush. Linear representations of semigroups of Boolean matrices . Proc. Amer. Math. Soc. 63 (1977) 203-207. MR 0444823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert C. Davis. Multivalued operations and universal coalgebra . Proc. Amer. Math. Soc. 32 (1972) 385-388. MR 0311826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1